×

zbMATH — the first resource for mathematics

A bound on solutions of linear integer equalities and inequalities. (English) Zbl 0397.90071

MSC:
90C10 Integer programming
11D04 Linear Diophantine equations
52A40 Inequalities and extremum problems involving convexity in convex geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. Borosh, A sharp bound for positive solutions of homogeneous linear Diophantine equations, Proc. Amer. Math. Soc. 60 (1976), 19 – 21 (1977). · Zbl 0349.10008
[2] I. Borosh and L. B. Treybig, Bounds on positive integral solutions of linear Diophantine equations, Proc. Amer. Math. Soc. 55 (1976), no. 2, 299 – 304. · Zbl 0291.10014
[3] -, Bounds on positive integral solutions of linear diophantine equations. II, Texas A & M University, (preprint).
[4] S. A. Cook, A proof that the linear diophantine problem is in NP, unpublished manuscript, September 13, 1976.
[5] Ernst Specker and Volker Strassen , Komplexität von Entscheidungsproblemen — ein Seminar (1973/74), Springer-Verlag, Berlin-New York, 1976 (German). Lecture Notes in Computer Science, Vol. 43. · Zbl 0327.00013
[6] Josef Stoer and Christoph Witzgall, Convexity and optimization in finite dimensions. I, Die Grundlehren der mathematischen Wissenschaften, Band 163, Springer-Verlag, New York-Berlin, 1970. · Zbl 0203.52203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.